Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Inequalities in Hilbert modules of matrix-valued functions

Author: Adhemar Bultheel
Journal: Proc. Amer. Math. Soc. 85 (1982), 369-372
MSC: Primary 46E20; Secondary 60G25
MathSciNet review: 656105
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The classical Cauchy-Schwarz inequality and extremality properties of reproducing kernels are generalized for a module of matrix-valued functions on which a matrix-valued inner product is defined. Reference to an application in the field of linear prediction of multivariate stochastic processes is made.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E20, 60G25

Retrieve articles in all journals with MSC: 46E20, 60G25

Additional Information

Keywords: Cauchy-Schwarz, reproducing kernel, matrix optimization
Article copyright: © Copyright 1982 American Mathematical Society